# SDR F3LA200200113

- Difficulty date: March 16, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED JOINT BETWEEN PANELS 3 AND 4 IN AFT CARGO COMPARTMENT CORRODED.  FABRICATED AND INSTALLED REPAIR PER SRM 53-60-53.
